Skip to main content
×
Home
    • Aa
    • Aa
  • Access
  • Cited by 4
  • Cited by
    This article has been cited by the following publications. This list is generated based on data provided by CrossRef.

    Shparlinski, Igor E. 2011. On the Sato–Tate conjecture on average for some families of elliptic curves. Forum Mathematicum, p. -.


    González-Jiménez, Enrique and Tornero, José M. 2010. On the ubiquity of trivial torsion on elliptic curves. Archiv der Mathematik, Vol. 95, Issue. 2, p. 135.


    Banks, William D. and Shparlinski, Igor E. 2009. Sato-Tate, cyclicity, and divisibility statistics on average for elliptic curves of small height. Israel Journal of Mathematics, Vol. 173, Issue. 1, p. 253.


    Cha, Byungchul 2005. Vanishing of some cohomology groups and bounds for the Shafarevich–Tate groups of elliptic curves. Journal of Number Theory, Vol. 111, Issue. 1, p. 154.


    ×

A Formula for the Number of Elliptic Curves with Exceptional Primes

  • David Grant (a1)
  • DOI: http://dx.doi.org/10.1023/A:1001874400583
  • Published online: 01 June 2000
Abstract

We prove a conjecture of Duke on the number of elliptic curves over the rationals of bounded height which have exceptional primes.

    • Send article to Kindle

      To send this article to your Kindle, first ensure coreplatform@cambridge.org is added to your Approved Personal Document E-mail List under your Personal Document Settings on the Manage Your Content and Devices page of your Amazon account. Then enter the ‘name’ part of your Kindle email address below. Find out more about sending to your Kindle.

      Note you can select to send to either the @free.kindle.com or @kindle.com variations. ‘@free.kindle.com’ emails are free but can only be sent to your device when it is connected to wi-fi. ‘@kindle.com’ emails can be delivered even when you are not connected to wi-fi, but note that service fees apply.

      Find out more about the Kindle Personal Document Service.

      A Formula for the Number of Elliptic Curves with Exceptional Primes
      Your Kindle email address
      Available formats
      ×
      Send article to Dropbox

      To send this article to your Dropbox account, please select one or more formats and confirm that you agree to abide by our usage policies. If this is the first time you use this feature, you will be asked to authorise Cambridge Core to connect with your Dropbox account. Find out more about sending content to Dropbox.

      A Formula for the Number of Elliptic Curves with Exceptional Primes
      Available formats
      ×
      Send article to Google Drive

      To send this article to your Google Drive account, please select one or more formats and confirm that you agree to abide by our usage policies. If this is the first time you use this feature, you will be asked to authorise Cambridge Core to connect with your Google Drive account. Find out more about sending content to Google Drive.

      A Formula for the Number of Elliptic Curves with Exceptional Primes
      Available formats
      ×
Copyright
Recommend this journal

Email your librarian or administrator to recommend adding this journal to your organisation's collection.

Compositio Mathematica
  • ISSN: 0010-437X
  • EISSN: 1570-5846
  • URL: /core/journals/compositio-mathematica
Please enter your name
Please enter a valid email address
Who would you like to send this to? *
×
MathJax

Keywords: